# SDR 9517039935

- Difficulty date: October 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1332U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND EMERGENCY EXIT SIGNS OVER FORWARD EMERGENCY EXITS INOPERATIVE.  REPLACED THE BATTERIES AND POWER SUPPLY.  OPERATIONAL CHECK GOOD.
